MAUDE Adverse Event Report: MEDTRONIC MINIMED SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC MINIMED SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspected 1 opened/used sensor and found sensor broken with missing parts.See attached photo for details.Unable to confirm customer received sensor damage due to customer returned opened/used.
 
Event or Problem Description
Customer reported via phone call sensor anomaly.Customer's blood glucose level was 128 mg/dl.Customer advised they experienced issues with the sensor.Customer was advised to return the sensor and that a replacement sensor would be sent out.
 
Additional Manufacturer Narrative
The aware date provided with the initial report was incorrect.The correct information has been provided with this report.

Brand Name
SENSOR MMT-7020A ENLITE3 5PK US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7983777
Report Number2032227-2018-45809
Device Sequence Number170317
Product Code OZP
UDI-Device Identifier20643169704057
UDI-Public(01)20643169704057(017)20181011
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/11/2018
Device Model NumberMMT-7020A
Device Catalogue NumberMMT-7020A
Device Lot NumberJ117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2018
Initial Date Received by Manufacturer 01/27/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR
Patient Weight66